# SDR AALA20010024

- Difficulty date: January 5, 2001
- Submitted: February 26, 2001
- Operation: Air carrier
- Aircraft: N359AA
- Make and model: Boeing 767323
- Aircraft serial: 24040
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 38H INOPERATIVE.  RE-SECURED EMERGENCY EXIT LIGHT CONNECTOR AT SEAT 38H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
